# SDR GTIA2017032901846

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 12,132 hours, 5,617 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fastener
- Condition: Missing
- Location: O2 Mask
- Component: O2 Mask, Intertechniq
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK MISSING FASTENER OVER NOSE PIECE. R&R FO'S O2 MASK IAW AMM 35-12-41. OPS CHECK GOOD.
